U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Can you get increased facial hair growth with retin a (tretinoin)?

2 doctor answers5 doctors weighed in
Dr. Joseph Eastern
Dermatology 44 years experience
No.: I know of no evidence that it does. The same hormones that cause acne can also cause unwanted facial hair, so people treating their acne with Retin-A might erroneously blame their Retin-A for any hormonally-induced facial hair. That's the only way i can think of that such a misconception could take root.
Dr. Tara Passow
Dermatology 40 years experience
Haven't heard of it: I'm not aware if this is possible, however, one of the effects of Retin-A is an increase of tiny blood vessels, so it makes me wonder if that would be possible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 33-year-old member asked:

Can retin a (tretinoin) cause an increase in facial hair growth?

1 doctor answer2 doctors weighed in
Dr. Marina Armendariz
Pediatrics 26 years experience
No: Retin a (tretinoin) can cause skin irritation, sensitivity or redness but not increase hair growth.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 15, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.